# SDR ABXA9900784

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 2720 · Rudder Control System
- Part: Bracket
- Part number: 5616068501
- Condition: Corroded
- Location: Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD, INBOARD FOOT OF THE RUDDER PEDAL ASSEMBLY ATTACH BRACKET CORRODED.  REPLACED BRACKET ASSEMBLY IAW DC9 MM 20-16-0.
